# SDR CALA2013090290923

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WEB ATTACH ANGLE BETWEEN STRINGER 26R-27R FROM BS1360 TO 1380.  REMOVED, FABRICATED & INSTALLED AFT CARGO COMPARTMENT FLOOR STRUCTURE WEB UPPER ATTACH ANGLE BETWEEN STRINGER 26R & 27R BS 1360-1380 IAW DWG 146N5428 & SRM 51-40-02 PARA 7 FIG12.
